Weyl projective objects $\protect\underset{1}{\mathcal{W}}, \underset{2}{\mathcal{W}},\underset{3}{\mathcal{W}}$ for equitorsion geodesic mappings

Nenad O. Vesic;


In this paper, invariants of geodesic mappings of non-symmetric affine connection spaces are studied. It is obtained new generalizations of the Weyl projective tensor of these spaces. At the end of this paper, it is obtained generalized invariants of a geodesic mapping defined between three dimensional generalized Riemannian spaces.

Vol. 19 (2018), No. 1, pp. 665-675

Download: MMN-2219